# SDR 2007UALA02719

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,964 hours, 10,282 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL LIGHTS INOP RIGHT SIDE IN F-C.  FLOOR MOUNTED CONNECTOR HAS BEEN DAMAGED.  [08-14-07]  FLOOR MOUNTED CONNECTOR HAS BEEN DAMAGE BY CLEANERS. -RPR-:REPAIRED FLOOR-MOUNTED EEL PER MM 33-51-10.
